# SDR SWAA2013052216377

- Difficulty date: May 13, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 26,008 hours, 11,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR EMERGENCY EVAC SLIDE BAR HOOK LOOSE.  SECURED HOOK IAW MM.
